Alert archive / Illinois / Wind Chill Advisories in 2008

Wind Chill Advisory 5, NWS Lincoln, IL

February 9, 200821 counties in Illinois

NWS Lincoln, IL issued this wind chill advisory at Feb 9, 2008, 4:00 AM CST for 21 counties in Illinois. It took effect at Feb 10, 2008, 3:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2008, 4:00 AM CST (10:00 UTC)
In effect from
Feb 10, 2008, 3:00 AM CST
Expired
Feb 10, 2008, 12:00 PM CST
In force
9 hr
Issued by
NWS Lincoln, IL
All 21 counties

Cass County, IL, Champaign County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 21 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 349 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
349 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KILX 091000
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
400 AM CST SAT FEB 9 2008

...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS...

.AN ARCTIC COLD FRONT WILL PUSH THROUGH THE MIDWEST THIS
EVENING... BRINGING MUCH COLDER TEMPERATURES AND GUSTY WINDS TO
THE AREA LATE TONIGHT AND SUNDAY MORNING. THE COMBINATION OF
BITTERLY COLD TEMPERATURES IN THE SINGLE DIGITS...AND WINDS OF 15
TO 20 MPH...WILL RESULT IN WIND CHILL READINGS OF 15 BELOW ZERO
AND LOWER BEGINNING EARLY SUNDAY MORNING. WINDS WILL SUBSIDE BY
MIDDAY SUNDAY...ALLOWING WIND CHILL READINGS TO RISE ABOVE ZERO
AGAIN.

ILZ027>031-036>038-040>051-053-091700-
/O.NEW.KILX.WC.Y.0005.080210T0900Z-080210T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
400 AM CST SAT FEB 9 2008

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM CST SUNDAY MORNING
THROUGH NOON CST SUNDAY.

AN ARCTIC COLD FRONT WILL PUSH THROUGH THE MIDWEST THIS
EVENING... BRINGING MUCH COLDER TEMPERATURES AND GUSTY WINDS TO
THE AREA LATE TONIGHT AND SUNDAY MORNING. THE COMBINATION OF
TEMPERATURES IN THE SINGLE DIGITS...AND WINDS OF 15 TO 20
MPH...WILL RESULT IN WIND CHILL READINGS OF 15 BELOW ZERO AND
LOWER BEGINNING EARLY SUNDAY MORNING. WINDS WILL SUBSIDE BY MIDDAY
SUNDAY...ALLOWING WIND CHILL READINGS TO RISE ABOVE ZERO AGAIN.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

HARDIMAN
4 follow-up statements
000 
WWUS43 KILX 091838
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1238 PM CST SAT FEB 9 2008

...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS...

.AN ARCTIC COLD FRONT WILL PUSH THROUGH THE MIDWEST THIS
EVENING... BRINGING MUCH COLDER TEMPERATURES AND GUSTY WINDS TO
THE AREA LATE TONIGHT AND SUNDAY MORNING. THE COMBINATION OF
BITTERLY COLD TEMPERATURES IN THE SINGLE DIGITS...AND WINDS OF
15 TO 20 MPH...WILL RESULT IN WIND CHILL READINGS OF 15 BELOW
ZERO AND LOWER BEGINNING EARLY SUNDAY MORNING. WINDS WILL SUBSIDE
BY MIDDAY SUNDAY...ALLOWING WIND CHILL READINGS TO RISE ABOVE
ZERO AGAIN.

ILZ027>031-036>038-040>051-053-100200-
/O.CON.KILX.WC.Y.0005.080210T0900Z-080210T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
1238 PM CST SAT FEB 9 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST
SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST
SUNDAY. 

AN ARCTIC COLD FRONT WILL PUSH THROUGH THE MIDWEST THIS EVENING...
 BRINGING MUCH COLDER TEMPERATURES AND GUSTY WINDS TO THE AREA
LATE TONIGHT AND SUNDAY MORNING. THE COMBINATION OF TEMPERATURES
IN THE SINGLE DIGITS...AND WINDS OF 15 TO 20 MPH...WILL RESULT IN
WIND CHILL READINGS OF 15 BELOW ZERO AND LOWER BEGINNING EARLY
SUNDAY MORNING. WINDS WILL SUBSIDE BY MIDDAY SUNDAY...ALLOWING
WIND CHILL READINGS TO RISE ABOVE ZERO AGAIN.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

HJS
000 
WWUS43 KILX 100201
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
801 PM CST SAT FEB 9 2008

ILZ027>031-036>038-040>051-053-100900-
/O.CON.KILX.WC.Y.0005.080210T0900Z-080210T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
801 PM CST SAT FEB 9 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST
SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST
SUNDAY. 

THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS...AND WINDS
OF 15 TO 20 MPH...WILL RESULT IN WIND CHILL READINGS OF 15 BELOW
ZERO AND LOWER BEGINNING EARLY SUNDAY MORNING. WINDS WILL SUBSIDE
BY MIDDAY SUNDAY...ALLOWING WIND CHILL READINGS TO RISE ABOVE ZERO
AGAIN.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KILX 101504
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CST SUN FEB 10 2008

ILZ027>031-036>038-040>051-053-101800-
/O.CON.KILX.WC.Y.0005.000000T0000Z-080210T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
904 AM CST SUN FEB 10 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

THE COMBINATION OF TEMPERATURES DROPPING INTO THE SINGLE DIGITS...
AND WINDS OF 15 TO 20 MPH...WILL RESULT IN WIND CHILL READINGS OF
15 BELOW ZERO AND LOWER BEGINNING EARLY SUNDAY MORNING. WINDS
WILL SUBSIDE BY MIDDAY SUNDAY...ALLOWING WIND CHILL READINGS TO
RISE ABOVE ZERO AGAIN.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KILX 101800
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1200 PM CST SUN FEB 10 2008


ILZ027>031-036>038-040>051-053-101900-
/O.EXP.KILX.WC.Y.0005.000000T0000Z-080210T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
1200 PM CST SUN FEB 10 2008

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. 

PLENTY OF ARCTIC AIR STILL IN PLACE TODAY ACROSS CENTRAL ILLINOIS.
THOUGH THE TEMPERATURES ARE STILL IN THE SINGLE DIGITS AND LOWER
TEENS...ADVISORY CRITERIA IS NO LONGER BEING MET AND THE PRODUCT
IS ALLOWED TO EXPIRE. COLD AIR AND GUSTY WINDS IN EXCESS OF 20 MPH
WITH GUSTS TO 30 MPH HAVE BEEN TO BLAME FOR THE FRIGID WIND CHILLS
FOR MUCH OF THE MORNING. HOWEVER...THE WINDS WILL SLOWLY WIND DOWN
AS THE TEMPERATURES SLOWLY INCREASE THROUGHOUT THE DAY.

TONIGHT WILL BE VERY COLD...SINGLE DIGITS FOR MUCH OF CENTRAL
ILLINOIS...WITH BELOW ZERO READINGS NORTH OF INTERSTATE 74.
HOWEVER...THE WINDS WILL BE MUCH LIGHTER...AND THE WIND CHILLS
WILL NOT DROP TO ADVISORY CRITERIA THOUGH THE COLD TEMPERATURES
CONTINUE.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 3:33 AM CST, 27 minutes earlier.

Area forecast discussion, Feb 9, 3:33 AM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
333 AM CST SAT FEB 9 2008

.DISCUSSION...
ISSUED 331 AM CST SAT FEB 9 2008
WINTER ROLLER COASTER TO CONTINUE STARTING WITH ARCTIC BLAST
ARRIVING LATE TONIGHT...THEN POSSIBLE MIXED PRECIP EVENT WITH
SNOW NORTH... AND ACCUMULATING ICE POSSIBLE ALONG/SOUTH OF I-72
CORRIDOR LATE MONDAY.

SHORT TERM...TODAY THROUGH TUESDAY.
WEAK COLD FRONT HAS PUSHED ACROSS THE AREA OVERNIGHT...WITHOUT
MUCH IN THE WAY OF ANY REAL AIRMASS CHANGE. HOWEVER... EXTENSIVE
AREA OF LOW CLOUDS IS SPREADING SOUTHEAST FROM IOWA... AND SHOULD
RESULT IN INCREASING CLOUDS OVER THE NEXT FEW HOURS ALONG/NORTH OF
I-74. CLOUD COVER SHOULD BEGIN TO DECREASE THIS AFTERNOON AS BROAD
TROUGH PULLS AWAY FROM THE AREA... AND LOW LEVEL FLOW BECOMES MORE
SOUTHWESTERLY. SHOULD ACTUALLY BE ANOTHER MILD DAY ON TAP ACROSS
MOST AREAS WITH 40S AND 50S FOR HIGHS EXCEPT FOR THE FAR
NORTHWESTERN COUNTIES OF THE CWA WHERE CLOUD COVER WILL BE MOST
EXTENSIVE.

SFC ANALYSIS AT 08Z HAD ARCTIC COLD FRONT JUST ABOUT OVER LAKE OF
THE WOODS ARCING BACK INTO SOUTH DAKOTA AND NORTHERN WYOMING. THIS
FRONT WILL PLUNGE SOUTHEASTWARD TODAY... REACHING THE ILLINOIS
RIVER VALLEY BETWEEN 21 AND 24Z. HPC NOTED 00Z NAM INITIALIZED
LEADING EDGE OF THE ARCTIC AIRMASS VERY POORLY... AND FOUND THIS
WAS CERTAINLY THE CASE... WITH THE NAM UP TO 15 DEGREES TOO WARM
AT SOME SITES AT 03Z. 00Z GEM-REGIONAL PRETTY MUCH HAD THE
ANALYSIS PEGGED. 21Z SREF QUITE SIMILAR IN TIME WITH THE GEM
REGIONAL AS WELL. FOLLOWED FROPA TIMING...WINDS...AND TEMPERATURE
TRENDS USING A GEM-REGIONAL/SREF BLEND THROUGH TONIGHT. COOLER MET
GUIDANCE...BASED ON THE OLD ETA MODEL...ALSO SEEMED TO BE
HANDLING THE TEMP TRENDS BETTER THAN THE NAM AND THE REMAINDER OF
THE MOS GUIDANCE.

MEASURABLE PRECIP CHANCES WITH THE FROPA APPEAR TO BE NEXT TO NIL
LATE THIS AFTERNOON AND EARLY TONIGHT...BUT CANNOT RULE OUT A
FEW FLURRIES BEHIND THE FRONT WITH CAA/CYCLONIC FLOW ALOFT...
MAINLY ACROSS THE NORTH.

GUSTY WINDS BEHIND THE FRONT WILL DROP WIND CHILLS TO BELOW
ADVISORY CRITERIA SOMETIME AFTER MIDNIGHT TONIGHT... LASTING
THROUGH LATE SUNDAY MORNING. WILL BE ISSUING A WIND CHILL ADVISORY
WITH THIS PACKAGE BASICALLY FOR THE I-72 CORRIDOR AND POINTS
NORTH. WIND CHILL GRIDS SUGGEST BRIEFLY DROPPING BELOW WARNING
CRITERIA SUNDAY MORNING ACROSS KNOX/STARK/MARSHALL... BUT THE
WINDOW IS RATHER BRIEF... AND DAY SHIFT CAN REASSESS.

STRONG ARCTIC HIGH PRESSURE BUILDS IN FOR SUNDAY...KEPT THINGS
DRY WITH TEMPS LEANING TOWARDS COOLER MET/SREF/ECMWF. NOTE THAT
LOCAL GRIDDED VERIFICATION STATS INDICATE THE ECMWF 2M MIN/MAX
TEMPS HAVE OUTPERFORMED JUST ABOUT EVERY OTHER MODEL AND MOS SO
FAR THIS WINTER...AT LEAST WHEN LOOKING AT DEC/JAN ON AVERAGE.

PACIFIC SHORTWAVE WILL MOVE INTO SOUTHERN BC COAST SUNDAY NIGHT...
RAPIDLY DROPPING SOUTHEAST INTO THE PLAINS... RESULTING IN LEE
CYCLOGENESIS OVER THE PLAINS MONDAY MORNING. THIS SYSTEM IS THEN
PROGGED TO MOVE ENE TOWARDS THE OHIO VALLEY... FIGHTING AGAINST
THE STRONG ARCTIC HIGH THAT WILL INITIALLY BE RELUCTANT TO PUSH
EASTWARD DUE TO STRONG LOW PRESSURE OVER THE GULF OF MAINE.

THE TRACK OF THIS PLAINS SYSTEM WILL BE CRITICAL FOR PRECIP TYPE.
AS THE SYSTEM APPROACHES MONDAY... STEEPENING ISENTROPIC LIFT
SHOULD HELP TO RAPIDLY SATURATE THE LOW LEVELS DESPITE BONE DRY
DEWPOINTS ASSOCIATED WITH THE DEPARTING ARCTIC AIRMASS. H85 LLJ OF
40-50 KTS NOSING INTO SOUTHERN ILLINOIS WILL RESULT IN STRONG
OVERRUNNING WARM ADVECTION INTO AT LEAST THE SOUTHERN HALF OF THE
CWA. THE KEY WILL BE THE SFC LOW TRACK. A MORE SOUTHERN TRACK
WOULD KEEP LOW LEVEL WINDS OUT OF THE EAST AND SOUTHEAST... WHICH
WOULD CONTINUE TO SUPPLY THE LOW LEVELS WITH DRY AIR...RESULTING
IN EVAPORATIVE COOLING IN THE LOWEST LEVELS OF THE ATMOSPHERE...
THE END RESULT BEING A PROLONGED PERIOD OF FREEZING RAIN. A MORE
NORTHERN TRACK WOULD RESULT IN SOUTHERLY WINDS AND WARM/MOIST
ADVECTION NEAR THE SFC... ALLOWING FOR A QUICKER CHANGEOVER.

GFS/ECMWF IN FAIR AGREEMENT ON A SUPPRESSED SYSTEM WITH A FARTHER
SOUTH TRACK... BASICALLY POINTING TOWARDS SNOW FOR I-74/NORTH...
AND A SNOW-TO-FZRA SETUP FOR THE SPI-DEC CORRIDOR... AND POSSIBLY
FZRA-TO-RAIN FOR SOUTH OF I-70. TIMEFRAME HERE BEING MONDAY
AFTERNOON THROUGH TUESDAY MORNING. FOLLOWED THIS GFS/ECMWF
SOLUTION GIVEN BOTH FORECAST CONTINUITY AND ECMWF SKILL THIS PAST
WINTER. THIS ALSO SEEMS THE MOST LIKELY SCENARIO... AS SFC LOW
WOULD NOT LIKELY WANT TO PUSH TOO FAR NE INTO THE STRONG SFC HIGH
AS IS DEPICTED ON THE PAST 2 RUNS OF THE GEM-GLOBAL. IF
ANYTHING...THINK THE GFS/ECMWF SOLUTION MAY BE PUSHING THE SFC LOW
EASTWARD A LITTLE TOO FAST GIVEN THE STRENGTH OF THE ARCTIC
HIGH... SO KEPT MENTIONABLE POPS AFTER 18Z MONDAY... ABOUT 6 HOURS
LATER THAN MODELS SUGGEST FOR THE WESTERNMOST AREAS OF THE CWA.

LONG TERM...TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.
PATTERN BECOMES OVERALL MILDER AND MORE PROGRESSIVE FOR THE
REMAINDER OF THE WEEK. ECMWF SUGGESTS NEXT SYSTEM OF NOTE
ARRIVING OVER THE WEEKEND... CURRENTLY SHOWING SFC LOW MOVING
NORTH OF THE OHIO VALLEY... BUT GIVEN THE FAST-MOVING PROGRESSIVE
PATTERN I WOULD NOT PUT MUCH FAITH IN THE GOREY DETAILS THAT FAR
OUT AT THIS POINT.

HARDIMAN

&&

.AVIATION...
ISSUED 1115 PM CST FRI FEB 8 2008

COLD FRONT NOW MOVING INTO WESTERN ILLINOIS. LIGHT RAIN HAS PRETTY
MUCH ENDED EXCEPT NEAR CMI...AND THEY WILL BE DRYING OUT SHORTLY.
WINDS WILL BECOME WESTERLY 8-12 KT AFTER FRONTAL PASSAGE...THEN
DECREASE TOWARD DAWN. POST-FRONTAL LOW CLOUDS CONTINUE OVER NORTHERN
IOWA WITH A MOVEMENT MORE EASTWARD THAN SOUTHWARD...SO EXPECT THEM
TO STAY NORTH OF PIA...BUT IT MAY BE CLOSE. MID/HIGH CLOUDS WILL
PREVAIL ACROSS THE AREA UNTIL A STRONG CANADIAN FRONT MOVES THROUGH
21Z SAT-00Z SUN. WINDS WILL SWITCH FROM SOUTHWEST TO NORTHWEST
BEHIND THE FRONT WITH 20G30KT COMMON. AT THIS TIME...IT APPEARS THAT
MOISTURE WILL BE INSUFFICIENT FOR ANYTHING MORE THAN A BAND OF LOW
CLOUDS WITH THE FRONT...SO WILL INDICATE A DRY FRONTAL PASSAGE.

04

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 3 AM TO 12 PM CST SUNDAY FOR ILZ027>031-
036>038-040>051-053.

&&
Hazardous weather outlook, Feb 8, 3:16 PM CST, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
316 PM CST FRI FEB 8 2008

ILZ027>031-036>038-040>053-091200-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
316 PM CST FRI FEB 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER
LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS
OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR
RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND
STREAMS OVER THE NEXT FEW DAYS.

A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON SATURDAY. WIND
CHILL VALUES WILL FALL INTO THE 10 BELOW TO 25 BELOW ZERO RANGE
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061>063-066>068-071>073-091200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
316 PM CST FRI FEB 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER
LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS
OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR
RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND
STREAMS OVER THE NEXT FEW DAYS.

A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON SATURDAY. WIND
CHILL VALUES WILL FALL INTO THE ZERO TO 10 BELOW ZERO RANGE
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 8:39 PM CSTRiver Flood WarningILXMarshall, Putnam6 days
Feb 8, 8:39 PM CSTRiver Flood WarningILXPeoria, Tazewell, Woodford20 days

Nearby

Wind Chill Advisories in Illinois, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.